# SDR 2007UALA02890

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 45,937 hours, 29,173 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58807
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON FLOOR IN AFT GALLEY IS INOPERATIVE.  DRIED WATER OUT OF EEL TRACK.
